Open Access

Downloads

Download data is not yet available.

Abstract

Let $(R, \frak m)$ be a Noetherian local ring, $I$ an ideal of $R$ and $M$ a finitely generated $R$-module with $\dim_R(M)=d$. The annihilator of the top local cohomology module $H_I^d(M)$ related to the catenarity of the ring is given in this paper.



Author's Affiliation
Article Details

Issue: Vol 27 No 2 (2024)
Page No.: 3450-3452
Published: Jun 30, 2024
Section: Section: NATURAL SCIENCES
DOI: https://doi.org/10.32508/stdj.v27i2.4281

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Nguyen, H. (2024). Annihilators of top local cohomology modules and catenarity of rings. Science and Technology Development Journal, 27(2), 3450-3452. https://doi.org/https://doi.org/10.32508/stdj.v27i2.4281

 Cited by



Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 0 times
PDF   = 0 times
Total   = 0 times